# SDR U5Q2008F00002

- Difficulty date: September 22, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N923SK
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 6229926221
- Part serial: 382
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT WAS CONDUCTING A PART 91 FLIGHT.  SHORTLY AFTER TAKEOFF, THEY LOST THE FLIGHT DIRECTOR AND THE FMS ON PIOTS SIDE.  THE CREW ATTEMPTED TO RESET THE SYS, STILL UNABLE TO BRING THE FLIGHT DIRECTOR BACK UP.  THE CREW MADE THE DECISION TO RETURN TO DEPARTURE.  THEY LANDED WITHOUT INCIDENT.  MG SWAPPED NR 1 AND NR 2 FLIGHT CONTROL COMPUTERS (FCC) AND PERFORMED SATISFACTORY FUNCTIONAL TEST.  FOUND NR 2 FLIGHT MANAGEMENT COMPUTER (FMC) BAD.  INSTALLED NEW FMC AND PERFORMED SATISFACTORY FUNCTIONAL TEST.  (K)
